# SDR ABXA9800197

- Difficulty date: March 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N924AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47403
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 991050315
- Condition: Cracked
- Location: Bs 963
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND 2 CRACKS IN CUSP WEB AT STATION 963, RIGHT SIDE.  REPAIRED WEB IAW DC9 SRM 53-01.
